On the Characterization of Nonuniform Wavelet Sets on Positive Half Line
Year: 2015
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 1 : pp. 46–53
Abstract
In this paper, we study the characterization of nonuniform wavelet sets on positive half line and we also prove the existence of nonuniform wavelet sets associated with the dilation N and the translation set and N are
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22564
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 1 : pp. 46–53
Published online: 2015-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8